TopCare

Gas Relief, Ultra Strength, 180 mg, Softgels

50 ct.

for Personal Shopping

Gas Relief, Ultra Strength, 180 mg, Softgels
Product Details

Other Information: Store at controlled room temperature 59-86 degrees F (15-30 degrees C). Misc: Simethicone (180 mg). Relieves bloating, pressure, fullness and gas fast. Quality guaranteed. This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Compare to Ultra Strength Gas-X active ingredient (This product is not manufactured or distributed by Novartis Consumer Health, Inc., owner of the registered trademark Ultra Strength Gas-X).

Ingredients

Active Ingredients: Simethicone (180 mg). Inactive Ingredients: FD&C Yellow 6, Gelatin, Glycerin and Purified Water.

Warnings

Warnings: Other warnings: Stop using this product and ask a doctor if condition persists. In case of overdose, get medical help or contact a Poison Control Center right away. Each softgel is individually sealed in a blister pack. Do not use if blister unit is torn or broken. Keep outer carton for complete warnings and product information. Pregnancy/breast-feeding warning: If pregnant or breast-feeding, ask a health care professional before use. Keep out of reach of children.

Directions

Adults, Swallow 1 or 2 softgels as needed after meals. Do not exceed 2 softgels per day, unless directed by a doctor.

List Quick View
List Quick View

|

Not Available at
Items listed as Not Available may not be sold in your store or may not be available at this time.
Est. List Total at
Your estimated total will vary depending on weight/number of items, tax, discounts, etc. Your actual total can only be determined upon purchase at checkout.
VIEW FULL LIST
Not Available
Note